MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA C-CURVE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F

MEDICREA INTERNATIONAL SA C-CURVE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Model Number B20520017
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having 3-level anterior cervical discectomy and fusion for inflammatory disc disease at c4-c5, c5-c6, and c6-c7 with implantation of a c-curve intersomatic expandable cage and screws for inflammatory disc disease.It was reported that a screw broke at its upper end during implantation.It was also reported that the surgeon did not use the square tip beforehand as recommended in the operative technique, and that the product was not utilized according to the instructions for use/labeling.No patient complications have been reported as a result of this event.

Brand Name
C-CURVE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25621073
Report Number1000432246-2026-00028
Device Sequence Number18675670
Product Code OVE
UDI-Device Identifier03613720275671
UDI-Public(01)03613720275671(17)300328(10)25C0398
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K210470
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB20520017
Device Catalogue NumberB20520017
Device Lot Number25C0398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/25/2026
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexUnknown